Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 64, NWS Denver/Boulder, CO

June 19, 2011Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 19, 2011, 3:40 PM MDT for Weld County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2011, 3:40 PM MDT (21:40 UTC)
Expired
Jun 19, 2011, 4:04 PM MDT
In force
24 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Weld County, CO

The radar

The Denver radar (KFTG), 45 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:04 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
330 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1573 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WUUS55 KBOU 192140
SVRBOU
COC123-192230-
/O.NEW.KBOU.SV.W.0064.110619T2140Z-110619T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
340 PM MDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL WELD COUNTY IN NORTHEAST COLORADO

* UNTIL 430 PM MDT

* AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR KEENESBURG...OR 24 MILES SOUTHEAST 
OF   GREELEY. THIS STORM WAS MOVING NORTHEAST AT 5 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROGGEN...
  PROSPECT VALLEY...MILTON RESERVOIR...KEENESBURG AND HUDSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.

&&

LAT...LON 4030 10464 4032 10423 4002 10433 4001 10469
TIME...MOT...LOC 2140Z 180DEG 0KT 4010 10453
WIND...HAIL <50MPH 1.50IN

$$
1 follow-up statement
882 
WWUS55 KBOU 192204
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
404 PM MDT SUN JUN 19 2011

COC123-192214-
/O.CAN.KBOU.SV.W.0064.000000T0000Z-110619T2230Z/
WELD CO-
404 PM MDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WELD COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.

LAT...LON 4030 10464 4032 10423 4002 10433 4001 10469
TIME...MOT...LOC 2204Z 180DEG 0KT 4010 10453

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:46 PM MDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 19, 1:46 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
146 PM MDT SUN JUN 19 2011

.SHORT TERM...UPPER LEVEL TROUGH WILL CLOSE OFF AND MOVE ACROSS
COLORADO TONIGHT AND MONDAY. MODELS COMING INTO BETTER AGREEMENT
WITH THE PLACEMENT OF A SURFACE LOW FORMING OVER SOUTHEAST COLORADO.
THE LOW WILL THEN SHIFT NORTHEAST OVER KANSAS AND NEBRASKA ON MONDAY.

STILL A GOOD SEVERE THREAT THROUGH THIS EVENING. CAPES WILL CLIMB TO
1500-2000 J/KG ACROSS NORTHEAST COLORADO. SHEAR WILL ALSO BE GOOD
TODAY WITH SOUTHEAST TO NORTHEAST WINDS NEAR THE SURFACE AND
SOUTHWEST WINDS ALOFT. A CAP WILL LIMIT CONVECTION TO LATE AFTERNOON
OVER NORTHEAST COLORADO. BIGGEST THREAT WILL BE LARGE HAIL DUE TO
GOOD CAPE...WIND SHEAR AND ALSO A COOLING AIRMASS ALOFT. SUPER CELLS
THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH AN ISOLATED TORNADO
POSSIBLE.

AN AREA OF RAIN IS EXPECTED TO PASS ACROSS THE FORECAST AREA TONIGHT
DUE TO QG ASCENT ASSOCIATED WITH THE UPPER LEVEL LOW. EXPECT VALLEY
RAIN SHOWERS AND HIGH MOUNTAIN SNOW TO CONTINUE THROUGH MONDAY DUE
TO A GOOD LAPSE RATES AND A FAVORABLE NORTHWEST WIND DIRECTION. SNOW
AMOUNTS WILL GENERALLY BE 2-6 INCHES IN THE MOUNTAINS WITH LOCALLY
HIGHER AMOUNTS. ISSUED A WINTER WEATHER ADVISORY FOR AREAS ABOVE
10000 FEET BECAUSE IT IS SO LATE IN THE SNOW SEASON. WINDS ALONG THE
URBAN CORRIDOR WILL BE A DOWNSLOPE NORTHWEST DIRECTION. THIS WILL
LIKELY CAUSE RAIN SHOWERS TO DECREASE EARLY MONDAY. HEAVIEST RAIN
AND BEST CHANCE FOR RAIN WILL BE OVER NORTHEAST COLORADO. MODELS ARE
IN GOOD AGREEMENT SHOWING A DEFORMATION ZONE FORMING OVER THE
EASTERN PLAINS TOMORROW. WILL HAVE HIGH POPS IN THE FORECAST FOR
THIS. WITH ALL THE CLOUDS AND PRECIPITATION AROUND HIGHS WILL BE
WELL BELOW NORMAL ON MONDAY.

.LONG TERM...THE TREND IS TOWARD DRIER AND WARMER WEATHER BEGINNING
TUESDAY. A STRONG UPPER RIDGE OFF THE WEST COAST IS FCST TO MIGRATE
EASTWARD ACROSS THE GREAT BASIN EARLY IN THE WEEK...THEN OVER THE
CENTRAL ROCKY MTN REGION BY MID TO LATE WEEK. ON TUESDAY THE 700 MB
TEMPERATURE WARMS TO 8-10C...EQUATING TO SFC TEMPERATURES IN THE
MID/UPPER 70S AT LOWER ELEVATIONS...YET STILL BELOW AVERAGE FOR THE
DATE. A STIFF NORTHWESTERLY FLOW ALOFT ONE REASON FOR THE SLOW
WARMUP. AIRMASS OVER THE PLAINS LOOKS STRONGLY CAPPED ON TUESDAY...
YET UNSTABLE ENOUGH BY MID TO LATE AFTERNOON WITH STG DAYTIME
HEATING TO GENERATE ISOLATED T-STORMS OVER AND ALONG THE FRONT
RANGE. DO NOT SEE MUCH MORE THAN SPRINKLES AND GUSTY MICROBURST
WINDS FM THIS LOW TOP CONVECTION.

FOR THE REMAINDER OF THE WEEK...TEMPERATURES BOTH SFC AND ALOFT
CONTINUE TO WARM WITH THE WARMEST READINGS FCST ON THURSDAY AND
FRIDAY WITH PASSAGE OF THE UPPER RIDGE. SHOULD SEE SFC TEMPS RISING
ABOVE AVERAGE THURSDAY FOR ALL AREAS AND REMAINING THERE ON FRIDAY.
COULD EVEN SEE A RETURN TO 90 DEG READINGS ON THE PLAINS FRIDAY.
UPSLOPE/UPVALLEY FLOW GENERATED BY STG DAYTIME HEATING SHOULD
PROVIDE SUFFICIENT LIFT TO PRODUCE ISOLATED T-STORMS OVER AND ALONG
THE FRONT RANGE DURING THE AFTERNOON AND EVENING HOURS. HOWEVER
FARTHER OUT ON THE PLAINS MID-LEVELS LOOK CAPPED TO ALLOW MUCH IF
ANY CONVECTION TO BECOME ESTABLISHED.

BY SATURDAY...MEDIUM RANGE MODELS SHOW A WEAK SHORTWAVE OFF THE NWRN
CALIFORNIA COAST RACING EASTWARD OVER THE TOP OF THE UPPER RIDGE
CENTERED OVER COLORADO. TEMPS COOL ALOFT WITH THIS DISTURBANCE
ENOUGH TO DESTABILIZE THE ATMOSPHERE FOR A SLIGHTLY BETTER CHANCE OF
AFTERNOON/EVENING T-STORMS IN THE MTNS...HIGH VALLEYS AND ADJACENT
NERN PLAINS. TEMPERATURES ON SATURDAY SHOULD ALSO BE A FEW DEGS
COOLER. BY SUNDAY...THE UPPER RIDGE REGAINS ITS STRENGTH AND SWINGS
BACK OVER COLORADO FROM THE SOUTHWEST BRINGING WITH IT WARMER AND
DRIER AIR...MORE LIKE WHAT WE OFTEN SEE IN LATE JUNE.

&&

.AVIATION...SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
GIVING WAY TO WIDESPREAD RAIN TONIGHT. CEILINGS WILL STILL BE FAIRLY
HIGH THIS AFTERNOON THOUGH GUSTY WINDS OR LOCALIZED LOWER
CEILINGS/VISIBILITIES IN THE STRONGER STORMS COULD INTERFERE WITH
AIRPORT OPERATIONS. INSTRUMENT APPROACHES WILL LIKELY BE NEEDED TO
KDEN TONIGHT...AND THERE WILL BE AREAS OF IFR CONDITIONS DUE TO THE
RAIN. THOSE CONDITIONS WILL LIKELY CONTINUE INTO MONDAY MORNING.

A DENVER CYCLONE WILL FORM TODAY. IT APPEARS THE CYCLONE WILL STAY
EAST OF KDEN RESULTING IN NORTH TO NORTHEAST WINDS ACROSS THE DENVER
AREA TODAY.

&&

.HYDROLOGY...STILL LOOKING AT A SUBSTANTIAL RAIN EVENT WITH AN INCH
OR TWO OF RAIN ACROSS THE PLAINS. SOME OF THE STRONGER STORMS OVER
NORTHEAST COLORADO MAY PRODUCE UP TO 3 INCHES OF RAIN IN A SHORT
TIME. FOR THE BURN AREAS...SHOWERS AND THUNDERSTORMS ARE EXPECTED
THIS EVENING. FLOW ALOFT WILL BE STRONG SO STORMS SHOULD BE MOVING
FAST ENOUGH TO PREVENT HEAVY RAIN...THOUGH IF SOME TRAINING OF CELLS
OCCURS FLOODING AND DEBRIS FLOWS COULD BE AN ISSUE.

FOR THE HIGH COUNTRY...WARM TEMPERATURES TODAY WILL CONTINUE TO MELT
SNOW. SHOWERS AND THUNDERSTORMS TODAY THROUGH MONDAY WILL ADD TO
RIVER LEVELS. CREEK AND RIVER LEVELS ARE EXPECTED TO CONTINUE TO
RISE THROUGH EARLY NEXT WEEK DUE TO THE SNOWMELT AND RAINFALL.

BELOW AVERAGE TEMPERATURES ON TUESDAY SHOULD SLOW SNOWMELT IN THE
HIGH COUNTRY. THEN AS TEMPERATURES WARM TO AVERAGE BY WEDNESDAY
AND ABOVE AVERAGE ON THURSDAY AND FRIDAY...RAPID SNOWMELT WILL
RESUME CAUSING WATER LEVELS TO RISE ON AREA STREAMS...CREEKS AND
RIVERS. HOWEVER BECAUSE MORE THAN 60 PERCENT OF THE SNOW PACK IN
THE NORTHERN COLORADO MOUNTAINS HAS MELTED...ANY FLOODING SHOULD
BE LARGELY CONFINED TO RIVER BOTTOMS AND PASTURE LAND ADJACENT TO
CREEKS AND STREAMS.

A FLOOD WATCH IS IN EFFECT FOR THE NORTH PLATTE RIVER AT NORTHGATE.
FLOOD ADVISORIES REMAIN IN EFFECT FOR RIVERS IN JACKSON COUNTY AND
FOR THE COLORADO RIVER IN GRAND COUNTY IN NORTH CENTRAL COLORADO.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FROM 6
PM THIS EVENING TO 6 PM MDT MONDAY FOR COZ033-034.

&&

SHORT TERM...MEIER
LONG TERM....BAKER
AVIATION...MEIER
Hazardous weather outlook, Jun 19, 10:35 AM MDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1035 AM MDT SUN JUN 19 2011

COZ030>051-201200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1035 AM MDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS MOST OF THE AREA THIS AFTERNOON AND
EVENING. SOME OF THE STORMS WILL BE SEVERE WITH GOLFBALL SIZE
HAIL...DAMAGING WINDS...AND HEAVY RAIN. A COUPLE OF STORMS MAY
PRODUCE HAIL LARGER THAN GOLFBALLS AND AN ISOLATED TORNADO OR TWO.
THE GREATEST THREAT OF SEVERE WEATHER IS OVER  THE NORTHEAST CORNER
OF COLORADO DURING THE AFTERNOON AND EARLY EVENING. THERE WILL BE
CHANCE FOR SEVERE STORMS AS FAR WEST AS THE FOOTHILLS.

WITH SOME OF THE STORMS EXPECTED TO PRODUCE HEAVY RAINFALL...THERE
IS A SMALL THREAT OF FLASH FLOODING TODAY. IN GENERAL THE STORMS
WILL BE MOVING FAST ENOUGH TO LIMIT THE FLOOD THREAT. HOWEVER
TRAINING OF MULTIPLE THUNDERSTORM CELLS OVER THE SAME LOCATION IS
POSSIBLE...AND IF A HEAVY STORM MOVES OVER ONE OF THE BURN AREAS IN
THE FOOTHILLS FLASH FLOODING COULD OCCUR. STORMS TODAY WILL BE
CAPABLE OF PRODUCING UP TO AN INCH OF RAIN IN 30 MINUTES OR LESS.

THE THUNDERSTORMS ARE EXPECTED TO DECREASE IN INTENSITY THIS
EVENING...GIVING WAY TO MORE WIDESPREAD RAIN OVERNIGHT INTO MONDAY
MORNING. SOME AREAS WILL RECEIVE OVER AN INCH OF RAIN FROM THIS
STORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PRECIPITATION WILL CONTINUE TO FALL...POSSIBLY HEAVY AT TIMES...OVER
MOST OF THE FORECAST AREA THROUGH MONDAY MORNING. THERE WILL ALSO BE
A CHANCE OF THUNDERSTORMS ALONG WITH SNOW IN THE HIGH MOUNTAINS.
SEVERAL INCHES OF SNOW ACCUMULATION IS LIKELY FOR MOUNTAIN AREAS
ABOVE 10500 FEET BY MONDAY AFTERNOON. PRECIPITATION IS EXPECTED TO
GRADUALLY DECREASE THROUGH THE AFTERNOON AND EVENING HOURS ON
MONDAY...WITH MOST OF THIS PRECIPITATION ENDING BY TUESDAY MORNING.
TEMPERATURES ON MONDAY WILL BE UNSEASONABLY COOL WITH 60S TO LOWER
70S ON THE PLAINS AND 40S TO LOWER 60S IN THE HIGH COUNTRY.

FOR THE REST OF THE WEEK INTO NEXT WEEKEND...THERE WILL BE A SLIGHT
CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS EACH DAY...MAINLY OVER
AND NEAR THE FRONT RANGE. TEMPERATURES WILL REMAIN BELOW AVERAGE ON
TUESDAY...NEAR AVERAGE ON WEDNESDAY AND ABOVE AVERAGE THURSDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

MEIER/BAKER

In the hours before

Special weather statement, Jun 19, 12:24 PM MDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1224 PM MDT SUN JUN 19 2011

COZ042-048-191915-
LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO-
1224 PM MDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHWESTERN LOGAN COUNTY
  NORTHEASTERN WELD COUNTY

AT 1223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS
TO AROUND 40 MPH.  THIS STORM WAS LOCATED 10 MILES EAST OF PAWNEE
BUTTES...OR 34 MILES NORTHWEST OF STERLING...MOVING NORTHWEST AT 15
MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WESTPLAINS
AND PAWNEE BUTTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE.

&&

LAT...LON 4064 10336 4064 10407 4100 10407 4100 10334
TIME...MOT...LOC 1823Z 211DEG 28KT 4087 10377

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:47 AM MDTSpecial Weather StatementBOUWeld43 min
Jun 19, 6:41 AM MDTSpecial Weather StatementBOUPhillips, Sedgwick34 min
Jun 19, 11:01 AM MDTRiver Flood WatchBOUJackson24 hr
Jun 19, 11:42 AM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more23 hr
Jun 19, 12:31 PM MDTSevere Thunderstorm WarningBOUWeld29 min
Jun 19, 2:42 PM MDTSevere Thunderstorm WarningBOUWeld36 min
Jun 19, 2:45 PM MDTSevere Thunderstorm WarningBOUAdams, Weld32 min
Jun 19, 3:47 PM MDTSevere Thunderstorm WarningBOUWeld43 min
Jun 19, 4:22 PM MDTSevere Thunderstorm WarningBOULogan23 min
Jun 19, 4:41 PM MDTSevere Thunderstorm WarningBOULogan34 min
Jun 19, 5:04 PM MDTTornado WarningBOULogan26 min
Jun 19, 5:19 PM MDTTornado WarningBOULogan, Sedgwick26 min
Jun 19, 5:42 PM MDTTornado WarningBOUSedgwick33 min
Jun 19, 5:48 PM MDTSevere Thunderstorm WarningBOULogan57 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.